# SDR P9RA20050085

- Difficulty date: May 28, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: R2 R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - R2 AND R4 DOOR SLIDES WILL NOT INDICATE ARMED.  RELAMPED SLIDE ARM INDICATORS IAW M/M.
